# SDR RRXA10770

- Difficulty date: March 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGED TO A-PIT DOOR SEAL FRAME WORN/CRACKED OUT INCLUDING SKIN--LOC CENTER SECTION OF DOOR AT A-PIT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O. 01-024 WITH APPROVED 8110-3 DATED 03/13/01.
